It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Epilepsy Message Board


Epilepsy Board Index
Board Index > Epilepsy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hello from Ohio! Its a beautiful day today, sunny and warm.I went to the new neuro yesterday and he is wonderful! He talked to us, answered questions, joked even... very nice guy! I'm pretty sure I made a lasting first impression! (not sure thats good or not) I had two seizures earlier in the day and still wasn't back to normal when we got to his office. The nurse took us back to the exam room and I had a seizure right there. I woke up to a pair of very nice shoes beside me! (he has good taste)

They had taken my blood pressure earlier and it had been low (88/66 I think thats what it was). He felt that episode might have been due to that( I also have hypOtension) I told him I had taken myself off the keppra and he said that had been a good idea. he decided to switch me from dilantin to phenytek. Which he said is a form of diantin. My question is will I still have any withdraw symptoms from the other dilantin? or are they so close it will pretty much be the same? (of course I couldn't of thought of this in his office) He also raised my dosage to 600mg from 500mg. My last level was 18.5, but he said he has patients in the 50 and 60s so that didn't concern him. Do any of you have higher levels? Are you coping fine? This is the first I have heard of this and I have to say I'm alittle apprensive! I'm gonna do it, but was curious! Cross your fingers for me, it would be nice to start living again!!!!


Thanks guys have a great one!
:angel:Lisa





All times are GMT -7. The time now is 01:29 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!